# SDR DALA2016051003837

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 70,876 hours, 53,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON "OK TO TREAT", L1 DOOR, THRESHOLD, INBD THRESHOLD/FLOORBOARD SUPPORT, 4" FROM DOOR OPENING, CORRODED, IN MULTIPLE AREAS ALONG ENTIRE LENGTH OF SUPPORT. TREATED PRIMED AND PAINTED AND INSTALLED IAW DWG 9936534.
